# SDR AALA201809065005

- Difficulty date: September 4, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 53,036 hours, 21,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A566022
- Condition: Corroded
- Location: Bs 951-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF THE FLOOR SUPPORT BETWEEN BS 951 TO 967, RBL 51.  REPLACED THE FLOOR SUPPORT IAW 51-00-05-1, AND DRAWING 147A5760.
